# SDR SIMA20220625002

- Difficulty date: June 25, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145101
- Aircraft time: 49,520 hours, 45,706 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Radio Altimeter
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THOUGH 6000 RADAR ALTIMETER INDICATED 25' AND RECIVED AUDIBLE "TOO LOW TERAIN AND PULL UP" REF AML PG. 4874576 ITEM 1 "TRANSFERRED TO NRWC 619-ABI-05021"MEL 34-8 AUTH# 060293DM-A -C/A-PERFORMED ERS-EM-34DF-088 PTA, 2.5 MILLIOHMS REQUIREMENT FROM LH/RH RADIO ALTIMETER ANTENNAS TDMI 619T3471 REMAINS OPEN, MEL 34-08 RESTORED "M" PROCEDURES REVERSED
